# SDR COMA2011112850094

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 31,179 hours, 28,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31527221
- Condition: Corroded
- Location: Fuselage
- Part time: 31,179 hours, 28,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL HAS SURFACE CORROSION.  FOUND ANGLE ASSEMBLY CORRODED BEYOND LIMITS, REMOVED AND REPLACED ANGLE IAW SRM 51-42-21, 51-42-06, 51-42-13.
